# SDR ASOA2013112109456

- Difficulty date: October 23, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,251 hours, 9,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12, FLOORBEAM CRACKED AT APPROX FS 274 .  REPAIRED WITH REO 690-53-11-603.
